A remark on truncation schemes of cumulant hierarchies

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Peter HänggiGND, Peter TalknerGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/55817
ISSN:0022-4715OPAC
ISSN:1572-9613OPAC
Parent Title (English):Journal of Statistical Physics
Publisher:Springer Science and Business Media LLC
Type:Article
Language:English
Year of first Publication:1980
Release Date:2019/06/17
Tag:Mathematical Physics; Statistical and Nonlinear Physics
Volume:22
Issue:1
First Page:65
Last Page:67
DOI:https://doi.org/10.1007/bf01007988
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Physik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Physik / Lehrstuhl für Theoretische Physik I